For about 3 weeks, I used a “fat burner” that contained 75 mgs of 7-oxo DHEA (7-Oxo-Dehydroepiandrosterone) @ 225 mgs per day. I noticed hair loss after the third week, and stopped use. But hair loss continued and was rapid.
I have been off it for about three weeks, but hair loss seems to continue. It seems to be a bit slower now.
I asked to have tests done, but my doctor simply recommended Rogaine. Rogaine doesn’t seem to do anything.
Is it possible that it is “too late”? That once this hair loss has started, it will simply continue on its course — even though I no longer take this fat burner? Not sure what else I can do at this point.
A recent article in the Wall Street Journal (September 13, 2005 issue) stated that short term weight loss of as little as 8-9 pounds, could cause hair loss. Whether it is reversible or not, only a proper diet will tell you. We have long known that malnutrition is a major cause of hair loss in the history of man and hsi hair problems. For those with the genetic balding process, stress can precipitate the process. A weight loss program that is associated with a good diet is not a problem for most people, but acute or chronic malnutrition in men and women can cause hair loss.